# SDR CA101115013

- Difficulty date: November 12, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL600*
- Aircraft time: 13,944 hours
- Engine: Ge CF348C5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hydraulic System
- Part time: 16,607 hours
- Component: Hydraulic Syste
- Component part number: CN62720050
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING LEAK CHECK FOR DEFECT 949537 NR 2 ENGINE DRIVEN PUMP HYDRAULIC PRESSURE LINE P/N: CN627-2003-003 REPLACEMENT FOUND SUCTION LINE FOR NR 2 ENGINE DRIVEN PUMP HYDRAULIC CRACKED AT PYLON SIDE.  DEFECT 949966 RAISED AND SUCTION LINE P/N: CN627-2005-001 REPLACED.  SUCCESSFUL LEAK CHECK COMPLETED DEFECT 949966 CLOSED AIRCRAFT RETURN TO SERVICE.
